Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/10054/4496
Title: Hilbert functions of points on Schubert varieties in the symplectic Grassmannian
Authors: GHORPADE, SR
RAGHAVAN, KN
Keywords: Grobner Bases
Multiplicities
Geometry
Ideals
Paths
Issue Date: 2006
Publisher: AMER MATHEMATICAL SOC
Citation: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 358(12), 5401-5423
Abstract: We give an explicit combinatorial description of the multiplicity as well as the Hilbert function of the tangent cone at any point on a Schubert variety in the symplectic Grassmannian.
URI: http://dx.doi.org/10.1090/S0002-9947-06-04037-2
http://dspace.library.iitb.ac.in/xmlui/handle/10054/4496
http://hdl.handle.net/10054/4496
ISSN: 0002-9947
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.